MathSciNet Relay Station
MathSciNet bibliographic data
MR2588421 46L05 (47L30 47L55 47L75)
Davidson, Kenneth R.; Yang, Dilian Periodicity in rank 2 graph algebras. Canad. J. Math. 61 (2009), no. 6, 1239–1261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement